# SDR ASOA00051S

- Difficulty date: May 15, 2000
- Submitted: July 1, 2000
- Operation: Air carrier
- Aircraft: N643AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 413
- System (JASC): 6130 · Propeller Braking
- Part: Prop Brake
- Part number: FE2016002
- Condition: Inoperative
- Location: Nr 2 Engine
- Part time: 7,208 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: F, D

## Discrepancy

FLT 4165 - CREW REPORTED AFTER NR 2 ENGINE START (IN HOTEL MODE), THE PROPELLER BRAKE SLIPPED.  AFTER ATTEMPTING TO RE-ENGAGE BRAKE, ENGINE FIRE WARNING CAME ON WITH SMOKE INDICATIONS.  CREW BLEW FIRE BOTTLES.  RAMPER REPORTED VISIBLE FIRE FROM ENGINE.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE PROPELLER BRAKE ASSY.  OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
